# SDR DXTA200501173

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 316 hours, 247 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Vibrates
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT AND RT BRAKES ARE CATCHING AND GRABBING ON BRAKE APPLICATION. LOUD CHATTERING CAN BE HEARD AND THE GRABBING SHAKES THE PLANE.  BRAKE WEAR PINS SHOW AMPLE BRAKE WEAR AVAILABLE.  BLED LT AND RT BRAKE SYSTEM IAW CE 560XLS MM CHP 32-44-00.  TAXI CHECKED GOOD.
